# SDR ACE011108

- Difficulty date: January 11, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 48,633 hours
- Engine: Pwa PT6A65B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G195X6758
- Condition: Blown
- Location: Nlg Tire
- Part time: 95 hours, 74 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NOSE TIRE FLAT ON LANDING.  REPLACED TIRE ASSY DUE FAILED INNER TUBE.  WE ARE EXPERIENCING MULTIPLE FAILURES / BURST TUBES FROM THIS MFG.  MFG PREVIOUSLY NOTIFIED.
